# SDR ASAA2024112354545

- Difficulty date: November 23, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 39,942 hours, 12,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A566022
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN R2 DOOR LOWER SILL AREA PANEL SUPPORT HAS CORROSION AT BS960 AS MARK. GROUNDED - YES. REMOVED DAMAGE PER B737-900ER SRM 51-10-02, ORIGINAL THICKNESS .080, MAT REMOVED .030 MAT REMAINING .050 FOUND OUT OF LIMITS PER B737-900ER SRM 53-70-51-1A-1, REMOVED INTEROSTAL I.A.W B737-900ER SRM 51-40-02, LOCATED & DRILLED NEW INTERCOSTAL PER BAC DWG 147A5660 REV B AND I.A.W B737-900ER SRM 51-40-05, INSTALLED NEW INTERCOSTAL PER BAC DWG 147A5650 REV B AND I.A.W B737-900ER SRM 51-40-02.
